# SDR CHQA201100393

- Difficulty date: September 29, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N374SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145544
- Aircraft time: 26,089 hours, 21,315 cycles
- Engine: Allsn AE3007A
- Engine time: 16,589 hours, 15,092 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 14530609401
- Part serial: 2550
- Condition: Cracked
- Location: Zone 500
- Part time: 21,949 hours, 21,031 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RECEIVED A BLEED 1 LEAK MESSAGE ON THE EICAS.  AIRCRAFT DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE PRECOOLER AND THE PRECOOLER DISCHARGE DUCT.  OPS AND LEAK CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
